# SDR SWIA202163695

- Difficulty date: October 18, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT PIVIOT BRACKET HAS CORRODED HARDWARE   (C CHECK RO 01-05-2022)   REMOVED DAMAGED HARDWARE AND INSTALLED NEW HARDWARE IAW CRJ 700 AMM 52-21-02-400-801
